# SDR UPS04142543

- Difficulty date: June 4, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Will Not Arm
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DIFFICULTY IN ARMING MAIN ENTRANCE DOOR SLIDE.  COULD NOT GET SLIDE ARMED INDICATION UNTIL AFTER REPEATED ATTEMPTS.  PERFORMED DOOR EMERGENCY SLIDE ARMING ADJUSTMENT AND TEST PER MM 52-73-00-5, OPS CHECK GOOD.
